Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Orderwise optimal methods of approximate solution of Fredholm integral equations

  • 21 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. K. Dzyadyk, “On application of linear methods to polynomial approximation of functions representing solutions of Fredholm integral equations of second kind,” Ukr. Mat. Zh.,22, No. 4, 461–480 (1970).

  2. 2.

    B. G. Gabdulkhaev, “Optimal methods for solving some classes of linear problems,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 2, 20–35 (1976).

  3. 3.

    L. V. Kantorovich and V. I. Krylov, Approximate Methods of Higher Analysis [in Russian], Gostekhizdat, Moscow-Leningrad (1950).

  4. 4.

    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).

  5. 5.

    N. P. Korneichuk, Extremal Problems of Approximation Theory [in Russian], Nauka, Moscow (1976).

  6. 6.

    N. P. Korneicuk, “Exact error bound of approximation by interpolating splines in L metric on the classes W p r (1≤p < ∞) of periodic functions,” Anal. Math.,3, No. 2, 109–117 (1977).

  7. 7.

    A. A. Zhensykbaev, “Approximation of differentiable periodic functions by splines with respect to uniform division,” Mat. Zametki,13, No. 6, 807–816 (1973).

  8. 8.

    V. M. Tikhomirov, Topics in Approximation Theory [in Russian], Moscow State Univ. (1976).

  9. 9.

    A. A. Ligun, “On diameters of some classes of differentiable periodic functions,” Mat. Zametki,25, No. 1, 43–51 (1979).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 2, pp. 181–188, March–April, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pereverzev, S.V. Orderwise optimal methods of approximate solution of Fredholm integral equations. Ukr Math J 32, 100–106 (1980). https://doi.org/10.1007/BF01092781

Download citation

Keywords

  • Integral Equation
  • Approximate Solution
  • Fredholm Integral Equation